Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 378 / 1064

Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 
Posted by: @dizzzy2021

Hello all

I had similar issue almost similar to you here.

I had pfizer before 18 days (first dose).I had plenty of side effects.But now I suffer from dizziness and brain fog plus insomnia .Im using betahistine tablet but its not working.

I checked many websites in some its mentioned brain inflamation with possibele irreversible side effects.

as we can see here nobody is fully recovered in this foroum!

I just wrote this for people who are planning for vaccination to consider.

Im really terrified!I wish ,I was aware of these before vaccination.

Now its done!:(

https://www.oatext.com/post-vaccination-inflammatory-syndrome-a-new-syndrome.php

I just want to ask people who feel good and back to normal to follow up here for us.

Although there is some information in this report relating to vaccination of children and claims relating to all vaccines, this report appears to be primarily about HPV vaccines, for which this report claims to contain aluminum. 

Although I am still symptomatic following my Covid vaccination in early March 2021, there have been those who are reporting recovery. Those posts are here and can be researched and referenced.

That said, considering what I've been through, knowing what I now know, given the opportunity to reconsider having taken my Covid vaccine, I would never had done so - and I will never choose to receive Covid vaccine again in my future.


Upleveled, Tom Germana, Jen and 3 people liked
ReplyQuote
MK
 MK
(@mojkav)
Active Member
Joined: 10 months ago
Posts: 12
 
Posted by: @hallen4496

Has anyone gotten the second vaccine dose and improved? Yesterday, I spoke with a physician who said that he noticed patient symptoms improving after the second dose. I am starting to feel desperate. I got the first Moderna shot on March 29, 2021. Within an hour, I had heart palpitations, tingling on the left side of my body, numbness in my lips, and difficulty swallowing. Since then, I’ve experienced dizziness, lightheadedness, tinnitus, nausea, headache, vertigo, feeling faint, heart palpitations, blood pressure spikes, and tremors. Doctors don’t believe it’s the vaccine and can’t diagnose or treat me with anything. I am starting to wonder if the second shot might be worth trying. I dunno, this had been so awful and isolating.

Would you please write how are you now with hear rate and blood pressure? du you still have it or it is alright now? I have some similar situation for a 6 weeks now and no doctor can help me. 


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 

Also, I believe the aforementioned link was to an independent (self-) publishing site. I don't believe I saw that the paper had the support of any beyond the 2 individuals that authored it. The support of peers (having undergone peer review), association with a known reputable source, publication in a respected journal... These are all earmarks of information carrying substantial weight.


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 

@dizzzy2021 Thank you for contributing! I've found that dealing with my reaction to be difficult, disturbing, and dismaying! You've arrived at a place where I've gotten much information and support from others that are also wishing to sort through this.

I hope as time goes on your body will recover from what you're now experiencing. Even though I have not completely recovered, I am enjoying a lot of improvement ...and I hope you will also! 🤗🙏


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 

To our VEDA moderators: Thank you for helping this forum to be a haven for us!

FYI: When the reply function is chosen, it has recently stopped generating the link to the account of the person that is being replied to.

Thank you!


ReplyQuote
Covid vaccine side effects
(@dizzzy2021)
Active Member
Joined: 10 months ago
Posts: 57
 

Did you take second dose of vaccine?I will not go for second dose!


ReplyQuote
MK
 MK
(@mojkav)
Active Member
Joined: 10 months ago
Posts: 12
 

@MK

how is your heart palpitations now?  is it getting better now? I hope you are well now. if yes, did you do somthing which helped you.


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 
Posted by: @dizzzy2021

Did you take second dose of vaccine?I will not go for second dose!

No, I did not ...nor will I!


Covid vaccine side effects
(@dizzzy2021)
Active Member
Joined: 10 months ago
Posts: 57
 

Im not familiar with system of this forum.Its really complicated for me and I cant find your main post.let me know about your symptoms🙏🏻


ReplyQuote
MK
 MK
(@mojkav)
Active Member
Joined: 10 months ago
Posts: 12
 

Hi DA! I have almost det same situation, heart arrhythmic. It came after first Pfizer and last 9 days but after second vaccin i got it again and I still have it (6th week). It usually comes at night. I am ok during the day time as long as i seat or activ, then no problem, but i get it when i lie down. how is you heart palitation now? I hope you are finn now 


ReplyQuote
GHatzipa
(@ghatzipa)
Active Member
Joined: 1 year ago
Posts: 9
 
Posted by: @nikkiha

Hello everyone,

I have been following this thread for about 2 months and want to thank those who have shared your story with the rest of us. 

I am a 33YO female without prior significant medical history or any vestibular disorders. I had a mild case of COVID in early December of 2020. Three weeks after recover, it was advised for me to receive the COVID vaccine, as I am a healthcare worker. I received my first dose of Moderna on 1/4/21. Following my first dose, I had the "expected side effects" including fatigue, arm pain and low grade fever for one day and made a full recovery prior to my second dose on 2/5/21. After my second dose, I developed one episode of palpitations 6 hours after vaccination, which resolved (had EKG done which was normal). It was not until 4 days after my second dose when I experienced strange dizzy feeling (almost as though I was drunk), brain fog and slow in processing/recalling information. My symptoms were especially worse when I was in an environment with a lot of visual stimuli (grocery store, in crowds). I made several appointments with different physicians. Some did not believe my symptoms were due to the vaccine and some who thought it may possibly be related. I was assured by many physicians that if it was due to the vaccination, that my symptoms would improve/go away with time. And am writing today to encourage you all to stay positive and that your symptoms WILL GET BETTER WITH TIME! I am happy to report that I am 95% back to my baseline. I do notice I will get periodic spells of dizziness, especially when am feeling anxious. But overall, my symptoms have improved with time and I believe yours will too! The improvement was not linear. There were times where I felt my symptoms would "relapse" but it would always be less severe than the prior month.

I believe my body developed a VERY STRONG immune response to the vaccination (since I had COVID a month prior to my first dose) and required time to heal. In the meantime, I did take liposomal glutathione + zinc (without queceritin) x1 week in addition to my daily vitamin D supplementation. I did feel that the liposomal glutathione was helpful and I continue to take 1 dose/day. For the longest time, I was skeptical about posting since I didn't have anything positive to share, but now I feel it was my responsibility to share a "success story" for encouragement for those who are in the early stages of the recovery. I hope you will all be able to re-gain your health soon and can stay hopeful in the difficult journey to healing.

 

All my best!

Nikki

This is so super encouraging & helpful.  Thank you!


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 
Posted by: @thenystagmus

To our VEDA moderators: Thank you for helping this forum to be a haven for us!

FYI: When the reply function is chosen, it has recently stopped generating the link to the account of the person that is being replied to.

Thank you!

Until this gets fixed, if you wish to reply to someone specific, you could choose the Quote option - so their link will show and others will know who you're wishing to address.


KitKat and Jen liked
ReplyQuote
dragonlover
(@isismadec)
Very Active Member
Joined: 1 year ago
Posts: 237
 
Posted by: @andrew

Hi I’ve had meniers for about 6yrs , first time it went away for 4yrs second time I had been clear for 13 months. 2 days after Astra Zeneca Jab it came back 😩 I was told by ENT to get my second jab and they would deal with any effects after 🤷‍♂️ So they are aware about effects from the jab 😡 I am worse now after 2nd jab to the extent that I am having to have time off work .

 I won’t be having anymore covid vaccine’s in the future unless they can guarantee a vaccine that does not effect my condition 

I also have Meniere's.  I asked my ENT and he told me that it was likely the vaccine would cause me to have vestibular side effects if I took it.  I will not get the vaccine.  If in the future there is a vaccine that doesn't have the terrible side effects and won't make the Meniere's worse, I may reconsider, but as far as the current vaccines--NO. 


KitKat and Sassafras liked
ReplyQuote
Mikel
(@mikel)
Active Member
Joined: 10 months ago
Posts: 15
 

Also good to be mindful of any new supplements you started taking like omega which can cause abdominal discomfort, might be good to speak to dr about these.


ReplyQuote
Dk
 Dk
(@lillie)
New Member
Joined: 10 months ago
Posts: 2
 

Are you still having vertigo from your covid vaccine? Would you recommend still getting the vaccine?


ReplyQuote
Page 378 / 1064